# SDR DALA2024080707862

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 12,942 hours, 5,908 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Condition: Failed
- Location: Seat 16cde
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 8117 - SMK - RETURNED TO GATE DUE TO SMOKE FROM ROW 17 IN-SEAT MONITOR USB. CORRECTIVE ACTION: PLACED IN-SEAT POWER MASTER CONTROL RELAY ON MEL 44-20-01. R/R CABLE ASSEMBLY AT SEAT ROW 16 CDE. (LP# 5723430)
